# SDR GLBA2013100200330

- Difficulty date: October 1, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 38,362 hours, 49,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND A CRACK BS 107 AND STRINGER 8R FRAME, 0.5 INCH IN LENGTH.   REPAIRED IAW EO 13-1900-53-070.  MAJOR REPAIR.
